Our expert says:
If you drink the vit B at night then it may also cause insomnia as B vitamins play a role in most metabolic processes like the conversion of carbs to energy. You can take the magnesium at night, but don't take excessive doses (not more than 200 mg/day) as magnesium tends to have a laxative effect and could even cause diarrhoea? When you eat wholewheat bread or rolls, they are still high GI, but by adding the cottage cheese you lower the GI of the meal. Rye bread has a low GI and rye crackers have a medium GI, whereas many other types of crackers made with white wheat flour have a high GI, so stick to the rye products. If your diarrhoea was caused by what is usually called a '24-hour virus' (i.e. a type of enteritis), then it is best not to take any medications until the virus has been passed out of the digestive tract via diarrhoea or vomiting. Replace any lost fluids by drinking black tea or rooibos tea, water and rehydration solution if you are badly dehydrated. You can take a pain pill that contains codeine because this also stops cramps. Hopefully the condition will clear up within the next day or so. If it does not, then do see a dr as you may require antibiotics. Always take probiotics ('good bugs') after diarrhoea - products like Intrestiflora, etc to replace the good bowel organisms that have been lost due to the diarrhoea.
Hope you feel much better by tomorrow
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.